# SDR QXEA200602937

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - DAMAGE TO RIVET AT STRINGER 28 AND BETWEEN FRAMES 38.4 AND 47.975. SUSPECT LIGHTNING STRIKE.  REPAIRED IAW SRM 51-25-05 AND 51-42-05.
